# SDR REXA2019070101097

- Difficulty date: July 1, 2019
- Submitted: July 16, 2019
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 28,419 hours, 19,017 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH690313602
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION STR 26RH BTW FS=339.00 / FS=349.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT (E/E) (SM). IN REFERENCE NRC 00084 TASK 900-53-140-300 APPENDIX A ].(TCI:100-09). STR 26R BTW FS=339.00 / FS=349.00 AT INTERNAL STRUCTURE OF MAIN AVIONICS COMPARTMENT WAS REMOVED AND A NEW STR 26R WAS INSTALLED PER SRM 51-42-06-001-001-A01. LEVEL CORROSION 2.
